Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Cervical biopsy,bleeding,light period,blood in urine,cramps

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3003 Questions
I had a colposkopy and cervical biopsy done. She said that I may have some bleeding for the first day and to wear a pad. I did bleed a little but was fine, with no blood or cramps the next day. My periods ar usually very light and regular. I shouldnt start my period for at least 2 weeks from now. Now it has been four days since my biopsy and I am bleeding pretty heavily. It seems that I am peeing a large amount of blood with, what looks like, blood clots. This seems abnormally heavy and is a dark and pink color. Because it is happening so thickly and when I Pee, I just didnt know if this was normal? I am cramping but again, shoudnt be on my period. Because I bled the first day of my Biopsy and then it stopped, should I be peeing this dark and pink thick blood? Is that normal?
Posted Mon, 16 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Rhea Chanda 48 minutes later

Thanks for the query.

Please provide some more information on your problem so that i could help you better.
1.Is there bleeding in the urine or from the vagina?
2.Was the ultrasound of the pelvis normal?
3.Was there any mention of endometrial hyperplasia?
4.When was the date of your last menses?
5.Were your kidneys normal?
6.Did you have unprotected sex?

Awaiting your reply,

Above answer was peer-reviewed by
Follow-up: Cervical biopsy,bleeding,light period,blood in urine,cramps 3 hours later
I think the bleeding is from my vagina but it seems very thick and when I pee it is almost like I am peeing a stream of blood because there is so much. The ultrasound of the pelvis said that it was normal but that my right side of my uteras was a little heterogenous which could indicate possible adenomyosis. Doctor said that shouldnt really be an issue at this point and that it looked normal for the most part. No mention of Endometrial Hyperplasia. The first date of my Last Period was May 19th. They did not look at my Kidneys, to my knowledge or say anything about them, if they did. I did have unrpotected sex with my boyfriend.
Answered by Dr. Rhea Chanda 7 hours later
Hi and thanks for providing the necessary information.

First, I must say this isn't normal, unless your menses have come early. Considering your periods were regular with normal flow on most part of your life, heavy bleeding with clots isn't normal.

If the bleeding is heavy and does not stop like a normal period within 7 days, you would need to see your doctor again. Another pelvic exam and ultrasound needs to be done. Few blood tests to rule out hormonal imbalance are entailed. You may need drugs to control heavy bleeding if periods are heavy after 7 days.

I would suggest you to get another ultrasound scan done from a centre in case the previous report might have missed something.

With this kind of heavy bleeding, you are also losing blood and you may develop anemia. So a proper diet containing increase fibers, XXXXXXX vegetables and other iron XXXXXXX diet is essential.

Hope my answers are adequate and informative.

Wish you good health!!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor